Projective classification of the plane trilinearities of dimension four
Rendiconti del Seminario Matematico della Università di Padova, Volume 30  (1960), p. 101-123
@article{RSMUP_1960__30__101_0,
     author = {Benedicty, Mario and Kay, David C.},
     title = {Projective classification of the plane trilinearities of dimension four},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {30},
     year = {1960},
     pages = {101-123},
     zbl = {0101.38001},
     mrnumber = {121707},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1960__30__101_0}
}
Benedicty, Mario; Kay, David C. Projective classification of the plane trilinearities of dimension four. Rendiconti del Seminario Matematico della Università di Padova, Volume 30 (1960) , pp. 101-123. http://www.numdam.org/item/RSMUP_1960__30__101_0/

[1] M. Benedicty, Rendiconti di Mat. (5), 9, 1950.

[2] M. Benedicty, Rendiconti di Mat. (5), 14, 1955.

[3] M. Benedicty, Rendiconti del Circ. Mat. Palermo.

[4] A. Comessatti, Atti Acc. d'Italia, 141 (1944).

[5] G. Gherardelli, Rend. Acc. Lincei (6), 27 (1938).

[6] G. Gherardelli, Rend. Acc. Lincei (6), 29 (1939).

[7] E. Morgantini, Rend. Semin. Padova, 9 (1938). | Numdam

[8] E. Morgantini, Rend. Semin. Padova, 17 (1948). | Numdam | MR 28694

[9] F. Severi, Serie, sistemi di equivalenza e corrispondenze algebriche sulle varietà algebriche, Cremonese, Roma (1942). | Zbl 0028.07901

[10] R. Thrall. T.H. Chanler, Duke Math. J., 4 (1938).